# SDR DALA201906203673

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 50,258 hours, 33,405 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN CABIN AFTER STARTING APU ON TAXI IN. APU AIR SWITCH ON. CONFIRMED FUEL SMELL IN CABIN(AFT). FOUND APU FUEL CONTROL LEAKING FUEL AT LOWER FITTING. TIGHTENED FUEL LINE MD88 IPC 49-31-00 FIG 1(SHEET 2) ITEM # 265. LEAK CK OK. NO FUEL LEAKS NOTICED. C/W FULL DUCT BURNOUT REF MD90 AMM 21-53 AND CHANGED SOCKS AND WASHED APU INLET REF AMDS W/C 4900-18. (LP# 5899738)
